Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleList decoding of Hermitian codes using Gröbner bases
Author(s) Kyu-Hwan Lee, Michael E. O’Sullivan
TypeArticle in Journal
AbstractList decoding of Hermitian codes is reformulated to yield an efficient and simple algorithm for the interpolation step. The algorithm is developed using the theory of Gröbner bases of modules. The computational complexity of the algorithm seems comparable to previously known algorithms achieving the same task, and the algorithm is better suited for hardware implementation.
KeywordsHermitian codes, List decoding, Gröbner bases, Interpolation
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717108001806
LanguageEnglish
JournalJournal of Symbolic Computation
Volume44
Number12
Pages1662 - 1675
Year2009
NoteGröbner Bases in Cryptography, Coding Theory, and Algebraic Combinatorics
Edition0
Translation No
Refereed No
Webmaster